# SDR SWAA2014121735118

- Difficulty date: December 13, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 28,143 hours, 16,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN LOWER BULKHEAD AFT UPPER FASTENER SECOND FROM TOP HOLE CRACKED AT BS 540.  REPAIRED SKIN IAW EA.
